# SDR SIMA200720713

- Difficulty date: July 19, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 10,680 hours, 7,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: S61444
- Condition: Cracked
- Location: Zone 100
- Part time: 10,680 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TEE FITTING CRACKED AT FRAME 280.  REMOVED DAMAGED AREA AND INSTALLED NEW TEE FITTING IAW CRJ REO 670-53-045.  AIRCRAFT RETURNED TO SERVICE.
